Lower estimates of the order of maximal periodic groups of prime period
Matematičeskie zametki, Tome 44 (1988) no. 2, pp. 161-176
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_44_2_a0,
author = {S. I. Adian and N. N. Repin},
title = {Lower estimates of the order of maximal periodic groups of prime period},
journal = {Matemati\v{c}eskie zametki},
pages = {161--176},
year = {1988},
volume = {44},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_44_2_a0/}
}
S. I. Adian; N. N. Repin. Lower estimates of the order of maximal periodic groups of prime period. Matematičeskie zametki, Tome 44 (1988) no. 2, pp. 161-176. http://geodesic.mathdoc.fr/item/MZM_1988_44_2_a0/